# SDR AALA20161017001

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 62,370 hours, 21,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 21663
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 26-36 AND THE AFT ENTRY WALL EXIT MARKERS ARE INOPERATIVE.  REMOVED AND REPLACED M10801 BATTERY PACK AND CONTROL MODULE IAW AMM 33-51-07.  OPERATIONAL CHECK NORMAL.  SEE ALSO AALA20161017004.
